Journal of Algebraic Systems, Volume (4), No (1), Year (2016-9) , Pages (1-13)

Title : ( On Relative Central Extensions and Covering Pairs )

Authors: Azam Pourmizaei , Mitra Hassanzadeh , Behrooz Mashayekhy Fard ,

Citation: BibTeX | EndNote


Let (G, N) be a pair of groups. In this article, first we construct a relative central extension for the pair (G, N) such that special types of covering pair of (G, N) are homomorphic image of it. Second, we show that every perfect pair admits at least one covering pair. Finally, among extending some properties of perfect groups to perfect pairs, we characterize covering pairs of a perfect pair (G, N) under some extra assumptions.


, Pair of groups, Covering pair, Relative central extension, Isoclinism of pairs of groups.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Azam Pourmizaei and Hassanzadeh, Mitra and Mashayekhy Fard, Behrooz},
title = {On Relative Central Extensions and Covering Pairs},
journal = {Journal of Algebraic Systems},
year = {2016},
volume = {4},
number = {1},
month = {September},
issn = {2345-5128},
pages = {1--13},
numpages = {12},
keywords = {Pair of groups; Covering pair; Relative central extension; Isoclinism of pairs of groups.},


%0 Journal Article
%T On Relative Central Extensions and Covering Pairs
%A Azam Pourmizaei
%A Hassanzadeh, Mitra
%A Mashayekhy Fard, Behrooz
%J Journal of Algebraic Systems
%@ 2345-5128
%D 2016